# SDR IPXA2020081959242

- Difficulty date: August 6, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 101,932 hours, 19,267 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ADA013024
- Condition: Cracked
- Location: Bs 1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER CARGO LT SIDEWALL PANEL SUPPORT ANGLE IS CRACKED AT STA 1701.  REMOVED AND REPLACED CRACKED CENTER CARGO L/H SIDE WALL PANEL SUPPORT ANGLE AT STA 1701 IAW MD-11 SRM 51-33-01 & 51-35-01. (MINOR)
